# SDR RRXA002775

- Difficulty date: June 8, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N8084U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45974
- Aircraft time: 73,187 hours, 27,600 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK ABOUT 2 INCHES LONG ON THE O/B REV TOP FAIRING, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  RECEIVED REPAIR AND INSTALLED IAW EO NR 00-107 WITH APPROVED 8110-3 DATED 6-7-00.
